# SDR GTIA2023051737187

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 14,453 hours, 6,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 41726
- Condition: Damaged
- Location: Zone 900
- Part time: 14,448 hours, 6,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE VOLUME KNOB MISSING.-R+ R'D MEGAPHONE @ ZONE B/FWD F/A STA OPS CHECK GOOD, REF A320-232 EMERGENCY EQUIPMENT LAYOUT, DNG # A320-EMER EQUIP
